# SDR DHL2005741595

- Difficulty date: May 11, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1166 STR 29R IS CORRODED.  STRINGER 29 RT CORRODED BEYOND ALLOW LIMITS.  REMOVED FASTENERS.  CUT OUT SECTIONS OF STRINGER IAW B727 SRM.  TREATED AND PRIMED PARTS IAW B727 SRM.  INSTALLED NEW STR 29 RT IAW B727 SRM.  FABRICATED STRINGER SPLICE IAW B727 SRM 53-10-3 FIG 1.
